# SDR QXEA9700212

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Contaminated
- Location: Rt Mlg
- Component: Swrngn, OAS54535
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS NONE OR LITTLE BRAKING ACTION ON RIGHT BRAKES.  INSPECTED AND FOUND RESIDUAL HYDRAULIC FLUID ON BRAKES FROM PREVIOUS DISCREPANCY.  CLEANED BRAKES AND FERRIED AIRCRAFT TO PDX.  IN PDX CLEANED RIGHT BRAKES AND PERFORMED TAXI CHECK, TAXI CHECKS GOOD.
